# SDR AALA20060116

- Difficulty date: February 25, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EGRESS EMERGENCY LIGHT ON RIGHT SIDE OF ROWS 10 TO 30 AND TWO EACH LOWER EMERGENCY EXIT SIGNS AT RIGHT SIDE MID OVERWING ESCAPE LIGHTING INOPERATIVE.  REPLACED CONTROL MODULES AND BATTERIES FOR EGRESS EMERGENCY LIGHT ON RIGHT SIDE OF ROWS 10 TO 30 AND TWO EACH LOWER EMERGENCY EXIT SIGNS AT RIGHT SIDE MID OVERWING ESCAPE LIGHTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
